Forum

Steroid withdrawal?

has anyone experienced weird effects after a 5 day course of 500mg of steroids?

apparanlty you have withdrawal, which no body explained, and am wondering if this is why I feel so weird/worse since finishing them.

Hi Em, yes, I was quite unwell after them, felt like poo before them, so just carried on regardless!!! It does improve though, was much better (eventually) after taking them. Like every medication for this malarky, makes you worse, before your better! Tracey x

Thanks Tracy, thought I was going mad! Ms nurse never told me about what happens after taking them!

I have dizziness, numb face, bad tummy, shaking, I assume this is normal? Did you have any weird side effects after them ?

Yep!!! All of em!!!Does calm down, promise!! Dizziness was the worse for me, its yuk hope you feel better soon Tracey x

Thanks Tracy, glad I am not going mad.

just wish MS nurse had told me as now off work!

Like you say the dizziness is not nice

I’m told that years ago they weaned you off them, they don’t think it’s necessary these days. I for one will have to be at deaths door before I risk taking such a high dose again.

Jan x

Think you may be right Jan. I will definitely think twice next time